# SDR AALA20170227010

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 69,068 hours, 11,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE L4 DOOR HAS A DETACHED LENS.  SECURED THE LENS IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
